SORT BY
H
  • Best match
  • Lowest price first
  • Highest price first
  • n
  • m

CATEGORIES

FILTERS

More
CLEAR FILTERS Circle Cross Transparent Centre Created with Sketch.
 

Pamol 250mg Colour Free Strawberry 200ml

Pamol® contains paracetamol, a medicine designed to reduce your child's pain and fever. Paracetamol is recommended for the treatment
$22.99
MORE INFO G

 

 

Pamol 250mg Colour Free Strawberry 100ml

Pamol® contains paracetamol, a medicine designed to reduce your child's pain and fever. Paracetamol is recommended for the treatment
$16.99
MORE INFO G

 

 

Pamol Infant Drops Colour Free 60ml

Ingredients Paracetamol Suspension 50mg/1ml Directions/Instructions/Usage Do not use if cap seal is broken or missing.Shake t
$11.99
MORE INFO G

 

 

Pamol All Ages Orange Colour-Free 100ml

Pamol All Ages Orange Pain and Fever Relief Colour Free For children 1 year and over. Relieves pain and fever associated with teeth
$16.99
MORE INFO G

 

 

Nurofen for Children 5-12YRS Orange 200ml

Nurofen For Children is a pleasant tasting sugar free syrup formulated to relieve pain and fever in children.  Effective Relief: 
$34.99
MORE INFO G

 

 

Nurofen for Children 12YRS Strawberry 200ml

Nurofen For Children is a pleasant tasting sugar free syrup formulated to relieve pain and fever in children. Effective Relief: Red
$34.99
MORE INFO G

 

 

Pamol All Ages Orange Colour-Free 200ml

Pamol® contains paracetamol, a medicine designed to reduce your child's pain and fever. Paracetamol is recommended for the treatment
$22.99
MORE INFO G

 

 

Nurofen for Children 3 mths to 5yrs Strawberry 200ml

Colour Free | Sugar Free | Aspirin Free Nurofen for Children is a pleasant tasting sugar free syrup formulated to target pain and fe
$24.99
MORE INFO G

 

1-8 of 8
Prices are in New Zealand Dollars and include GST | Terms & Conditions
 

This product has been added to your cart

CHECKOUT